# SDR DALA2022100506483

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N107DN
- Make and model: Airbus A321-211
- Aircraft serial: 9582
- Aircraft time: 5,315 hours, 2,820 cycles
- Engine: Cfmint CFM565B33
- Engine time: 5,315 hours, 2,820 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1007 -ATB- DUE TO SUSPECTED #2 ENGINE STALL. CORRECTIVE ACTION: PERFORMED BORESCOPE INSPECTION OF 4TH STG LPC, HPC, HPT AND 1ST STG LPT PER AMM WITH NO FINDINGS. INSPECTED MCD'S AND 4TH STG LPT WITH NO FINDINGS. REPLACED IP CHECK VALVE AS PRECAUTIONARY. (LP# 9469146)
